Thank you for your thoughts. I guess this is harder because I am 40 years old. I started taking the FYI in January 2007. The FYI has Turmeric in it. I started breaking out more in the spring and then it got worse this summer, especially this fall. I am wondering if it may be a combination of the Turmeric and the Asacol. I just started the Asacol in July and am now taking 5 pills. I know I have been told that is not a treatment dose. I should be taking 9 pills a day. So I don't know if it is the Asacol or not.
I think I will give my body a break from the supplements. What do you think a week or two? I think I will continue my normal multivitamin and calcium. I always took them before the UC and never had any problems. I'll see what happens.
Would probiotics cause acne? I wouldn't think so, but what do you think?
First flare: August 2006, diagnosed September 2006-
Dipentum and Entocort September and October 2006- now trying Asacol
Garden Of Life: Primal Defense, Digestive Enzyme, and FYI
Glutamine Caps, DHEA, , vitamin E, Capryl, Turmeric & Bromelain
Omega 3- Fish oil, Biotin, Cal-Gel
Vitamin E enema & occasional Rowasa enema